Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The theory of operations on binary relations


Author: T. Tamura
Journal: Trans. Amer. Math. Soc. 120 (1965), 343-358
MSC: Primary 20.92; Secondary 08.00
Erratum: Trans. Amer. Math. Soc. 134 (1968), 383.
Erratum: Trans. Amer. Math. Soc. 123 (1966), 273.
MathSciNet review: 0209375
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.92, 08.00

Retrieve articles in all journals with MSC: 20.92, 08.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0209375-3
PII: S 0002-9947(1965)0209375-3
Article copyright: © Copyright 1965 American Mathematical Society